# SDR IXXA2022112702

- Difficulty date: November 23, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 107,293 hours, 23,704 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313T3360148
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON TO WING FAIRING 447DB HAS A CRACKED BULKHEAD. REF FAS WO FS220060 NON ROUTINE 00174
